# SDR C2XA02CL179

- Difficulty date: September 2, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 3292  CREW REPORTED THAT THE EMERGENCY EXIT IDENTIFIER SIGN IN THE CENTER CABIN CEILING IS INOP.
